MAUDE Adverse Event Report: COCHLEAR BONE ANCHORED SOLUTIONS AB BIM400 IMPLANT MAGNET; COCHLEAR BAHA ATTRACT SYSTEM

COCHLEAR BONE ANCHORED SOLUTIONS AB BIM400 IMPLANT MAGNET; COCHLEAR BAHA ATTRACT SYSTEM
Model Number 93550
Medical Device Problem Codes Appropriate Device Problem Term/Code Not Available (3191); Patient Device Interaction Problem (4001)
Health Effect - Clinical Codes Unspecified Infection (1930); Skin Infection (4544)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This report is submitted on july 5, 2024.
 
Event or Problem Description
Per the clinic, the patient experienced an infection at implant site.Additional information has been requested but has not been made available as of the date of this report.
 
Additional Manufacturer Narrative
Per the clinic, the patient was administered with topical antibiotics twice on (b)(6) 2024 and (b)(6) 2024 and oral antibiotics twice on (b)(6) 2024 and (b)(6) 2024 (specific durations not reported).
 
Additional Manufacturer Narrative
Per the clinic, the implant magnet was explanted on (b)(6) 2024 under general anesthesia.Subsequently, the patient was re-implanted with a transcutaneous osia implant system at new site.

Brand Name
BIM400 IMPLANT MAGNET
Common Device Name
COCHLEAR BAHA ATTRACT SYSTEM
Manufacturer (Section D)
COCHLEAR BONE ANCHORED SOLUTIONS AB
konstruktionsvägen 14
mölnlycke, 435 3 3
SW  435 33
Manufacturer (Section G)
COCHLEAR BONE ANCHORED SOLUTIONS AB
konstruktionsvägen 14
mölnlycke, 435 3 3
SW   435 33
Manufacturer Contact
hemavathi muniesparan
unit ug-1, vertical podium
no. 8 jalan kerinchi,
kuala lumpur, wilayah persekutuan 59200
MY   59200
MDR Report Key19679274
Report Number6000034-2024-02374
Device Sequence Number17871894
Product Code LXB
UDI-Device Identifier09321502019545
UDI-Public(01)09321502019545(10)122699(17)170430
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K131240
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2014
Device Explanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 06/18/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date04/30/2017
Device Model Number93550
Device Catalogue Number93550
Device Lot Number122699
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/11/2024
Supplement Date Received by Manufacturer10/24/2024
05/27/2025
Initial Report FDA Received Date07/05/2024
Supplement Report FDA Received Date11/17/2024
06/17/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale